# SDR SWAA2021101829490

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 49,766 hours, 29,636 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B THRUST REVERSER HAS L SHAPED BRACKET AT AFT UPPER END CRACKED ; / [01] REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
